# SDR SWAA053804

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 25,780 hours, 15,075 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Condition: Faulty
- Location: Rt Wing Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  T/E FLAPS WOULD NOT EXTEND PAST POSITION 1.  REMOVED AND REPLACED RT FLAP POSITION TRANSMITTER PER MM.
